# SDR HEEA063292

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: Main Rotor
- Part time: 13,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAD SEVERAL PIN HOLES IN THE OUTBOARD LEADING EDGE STRIP.  THE INBOARD TRIM TAB WAS CRACKED.
